Previous |  Up |  Next


Title: Partially-2-homogeneous monounary algebras (English)
Author: Jakubíková-Studenovská, Danica
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 53
Issue: 3
Year: 2003
Pages: 655-668
Summary lang: English
Category: math
Summary: This paper is a continuation of [5], where $k$-homogeneous and $k$-set-homogeneous algebras were defined. The definitions are analogous to those introduced by Fraïssé [2] and Droste, Giraudet, Macpherson, Sauer [1] for relational structures. In [5] we found all 2-homogeneous and all 2-set-homogeneous monounary algebras when the homogenity is considered with respect to subalgebras, to connected subalgebras and with respect to connected partial subalgebras, respectively. The results of [3], where all homogeneous monounary algebras were characterized, were applied in [4] for 1-homogeneity. The aim of the present paper is to describe all monounary algebras which are 2-homogeneous and 2-set-homogeneous with respect to partial subalgebras, respectively; we will say that they are partially-2-homogeneous and partially-2-set-homogeneous. (English)
Keyword: monounary algebra
Keyword: 2-homogeneous
Keyword: 2-set-homogeneous
Keyword: partially-2-homogeneous
Keyword: partially-2-set-homogeneous
MSC: 08A60
idZBL: Zbl 1080.08006
idMR: MR2000061
Date available: 2009-09-24T11:05:32Z
Last updated: 2020-07-03
Stable URL:
Reference: [1] M.  Droste, M.  Giraudet, H. D.  Macpherson and N.  Sauer: Set-homogeneous graphs.J.  Combin. Theory Ser.  B 62 (1994), 63–95. MR 1290631, 10.1006/jctb.1994.1055
Reference: [2] R.  Fraïssé: Theory of Relations.North-Holland, Amsterdam, 1986. MR 0832435
Reference: [3] D.  Jakubíková-Studenovská: Homogeneous monounary algebras.Czechoslovak Math.  J. 52(127) (2002), 309–317. MR 1905437, 10.1023/A:1021722527256
Reference: [4] D.  Jakubíková-Studenovská: On homogeneous and 1-homogeneous monounary algebras.Contributions to General Algebra  12. Proceedings of the Wien Conference, June 1999, Verlag J. Heyn, 2000, pp. 221–224. MR 1777661
Reference: [5] D.  Jakubíková-Studenovská: On 2-homogeneity of monounary algebras.Czechoslovak Math.  J. 53(128) (2003), 55–68. MR 1961998, 10.1023/A:1022919307623


Files Size Format View
CzechMathJ_53-2003-3_14.pdf 334.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo